Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1981, Issue 324

Issues

On pairs of 2-complexes and systems of equations over groups.

James Howie
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1981.324.165

About the article

Published Online: 2009-12-09

Published in Print: 1981-05-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1981, Issue 324, Pages 165–174, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1981.324.165.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Anton Klyachko and Andreas Thom
Algebraic & Geometric Topology, 2017, Volume 17, Number 1, Page 331
[2]
Richard Gaelan Hanlon and Eduardo Martínez-Pedroza
Algebraic & Geometric Topology, 2014, Volume 14, Number 5, Page 2783
[3]
Arye Juhász
Communications in Algebra, 2004, Volume 32, Number 4, Page 1487
[4]
YAGO ANTOLÍN, WARREN DICKS, and PETER A. LINNELL
Glasgow Mathematical Journal, 2011, Volume 53, Number 03, Page 637
[5]
James Howie
Mathematische Zeitschrift, 1982, Volume 180, Number 4, Page 445
[6]
Anastasia Evangelidou
Communications in Algebra, 2007, Volume 35, Number 6, Page 1914
[7]
S. M. Gersten
Mathematische Zeitschrift, 1986, Volume 192, Number 2, Page 167
[8]
John R. Stallings
Mathematische Zeitschrift, 1983, Volume 184, Number 1, Page 1
[9]
S. D. Brodskiĭ and James Howie
Glasgow Mathematical Journal, 1993, Volume 35, Number 01, Page 99
[10]
M. Edjvet
Glasgow Mathematical Journal, 1989, Volume 31, Number 03, Page 383
[11]
Benjamin Baumslag
Bulletin of the Australian Mathematical Society, 1984, Volume 29, Number 03, Page 401

Comments (0)

Please log in or register to comment.
Log in